Do you know what to do if you experience an insulin overdose? Be prepared, just in case you do!

jigsaw
By jigsaw Latest Reply 2013-11-10 14:47:13 -0600
Started 2013-11-10 07:55:48 -0600
Tags: insulin

3 replies

21Rose'syearsT1
21Rose'syearsT1 2013-11-10 13:41:17 -0600 Report

I over dosed and my blood sugar was down to 5. I was in the hospital for three weeks

jigsaw
jigsaw 2013-11-10 14:47:13 -0600 Report

I'm glad that you apparently recovered! I double dosed by accidently taking the wrong insulin. I have since utilized a system to make sure I don't make that mistake again.

jigsaw
jigsaw 2013-11-10 13:32:32 -0600 Report

It is possible to accidently overdose, or even experience an extreme blood glucose low without overdosing. It happened to me only once, and fortunately, I knew what to do. I avoided potential complications and a possible visit to the ER.

Next Discussion: From Yahoo Ireland »